# SDR SWAA2012111509376

- Difficulty date: November 6, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 66,210 hours, 55,915 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6545401
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB STA 127.10 AT REAR SPAR RIGHT TRIANGLE STIFFENER CRACKED (HFEC VERIFIED).  REPAIRED GUSSET PER EA1-355-1743 AND SRM 51-70-11.
